Good Sense Aller-Ease Description
Fexofenadine Hydrochloride Tablets, 180 mg/Antihistamine
Original Prescription Strength
Compare to active ingredient of Allegra® Allergy
Itchy, Watery Eyes
Itchy Nose or Throat
Indoor & Outdoor Allergies
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throat.
Adults and Children 12 Years of Age and Over: Take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours. Children Under 12 Years of Age: Do not use. Adults 65 Years of Age and Older: Ask a doctor. Consumers with Kidney Disease: As a doctor. Protect from excessive moisture.
These statements have not been evaluated by the FDA. These products are not intended to diagnose, treat, cure, or prevent any disease.